# SDR AALA202301184357

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 57,992 hours, 29,076 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079020BA
- Part serial: 0351795
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 57,992 hours, 29,076 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO CABIN PRESSURIZATION #1 AND #2 ECAM MESSAGES WHILE CLIMBING THRU FL 180. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE OUTFLOW VALVE PER AMM 21-31-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
